I have been diagnosed with Undifferiented Connective Tissue Disease. I am on several meds including Plaqunil. I recently stopped the Plaquenil due to extreme everyday dizziness and nausea. My Rheumy placed me on Salfasalazine, but it too has a bad side effect of a rapid heartbeat. I am in question as to if anyone else had these same experiences and what medication worked for you. I am told I have pre- lupus and the medication is to prevent the full on-set of Lupus. I take Mobic, but mobic alone can't stop the Pluerisy attacks in my ribs & lungs. My toes are stiff, my chest is usually tight, my knees sometimes hurt and my hands and fingers get stiff. I tried to stopped the PLaqunil, but had 2 pluerisy flare ups in my ribs and lungs and I had a very hard time with it.. Thk U.. Pls advise.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.